Alert archive / Montana / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Jun 12, 2013, 4:56 PM MDT for Broadwater County, Jefferson County, Lewis and Clark County, Montana. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2013, 4:56 PM MDT (22:56 UTC)
- Expired
- Jun 12, 2013, 9:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broadwater County, MT, Jefferson County, MT, Lewis and Clark County, MT
The radar
The Great Falls radar (KTFX), 103 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:58 PM MDT | FLOOD | 6 E East Helena, MT | FLOODING REPORTED ON SPOKANE CREEK ROAD NEAR EAST HELENA. A RETAINING WALL HAS BEEN WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
826
WGUS55 KTFX 122256
FFWTFX
MTC007-043-049-130300-
/O.NEW.KTFX.FF.W.0003.130612T2256Z-130613T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
456 PM MDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BROADWATER COUNTY IN SOUTHWEST MONTANA...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHWEST MONTANA...
EXTREME SOUTHEASTERN LEWIS AND CLARK COUNTY IN WEST CENTRAL
MONTANA...
* UNTIL 900 PM MDT
* AT 448 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
FROM A THUNDERSTORM OVER WINSTON.
* LOCATIONS IN THE WARNING INCLUDE WINSTON...YORK...CLANCY...MONTANA
CITY.
THIS ALSO INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 51 AND 72.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MONTANA
CITY...WINSTON...YORK AND CLANCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER
DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY.
FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF
FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4667 11165 4668 11145 4639 11144 4638 11200
4657 11197
$$
MLV1 follow-up statement
466
WGUS75 KTFX 130259
FFSTFX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
859 PM MDT WED JUN 12 2013
MTC007-043-049-130309-
/O.EXP.KTFX.FF.W.0003.000000T0000Z-130613T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROADWATER MT-JEFFERSON MT-LEWIS AND CLARK MT-
859 PM MDT WED JUN 12 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM MDT FOR EXTREME
SOUTHEASTERN LEWIS AND CLARK...NORTHEASTERN JEFFERSON AND
NORTHWESTERN BROADWATER COUNTIES...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR NORTH CENTRAL MONTANA.
LAT...LON 4667 11165 4668 11145 4639 11144 4638 11200
4657 11197
$$
MLVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:45 PM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 12, 2:45 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 245 PM MDT Wed Jun 12 2013 .DISCUSSION... Tonight through Friday...An unstable airmass with good rotational shear will fuel strong to severe thunderstorms this afternoon and evening. Locally heavy rainfall could cause flash flooding in some locations as well. The risk of severe weather should decrease by midnight with the main band of precipitation shifting from my central zones to the northwest overnight. By Thursday morning a surface cold front will push eastward through my CWA with the best chance of precipitation shifting along with the frontal boundary. While some thunderstorms remain possible during this time period it is anticipated that the best chance of severe weather will shift into eastern Montana so central and southwest portions of the state should have a respite from the stronger storms. An upper level trough associated with the surface cold front moves eastward over the state Thursday night and Friday. Cool and unsettled weather conditions will prevail through Friday with scattered showers and some thunderstorms. With the cooler and less unstable airmass over the area, once again, strong thunderstorms should not be a concern. mpj Friday night through Wednesday...High confidence in the long term forecast continues. Models remain in excellent pattern agreement throughout the long term forecast. A broad low pressure trough over the Pacific Northwest will keep unstable southwest flow over the region into Friday night. Periods of showers and scattered thunderstorms look likely across Central Montana during this period. Precipitation details vary but most of Central Montana looks to have a fair shot at getting some rain by Friday. The main trough will lift to the northeast into Southern Canada early Saturday leaving a nice weekend in its wake. High pressure will build back in from the southeast Saturday before breaking down ahead of a large low pressure system approaching the Pacific coast Monday. Expect Monday and Tuesday to return to somewhat unstable conditions with periods of showers and thunderstorms possible. The trough looks to move over the Rockies Wednesday bringing better chances for precipitation to much of Central Montana. Temperatures warm back up Saturday through Monday before falling Tuesday in response to the incoming system. Winds look to remain mostly light with some afternoon breeziness. && .AVIATION... Updated 1755Z. VFR conditions can be expected over the region to start to the period...but expect widespread thunderstorms to develop over much of the region after 21z. The storms could be severe at times...with large hail and damaging wind gust being the main threat. Expect the brunt of the storms to end by 06z Thursday...then widespread light rain showers and isolated thunderstorms will continue for the rest of the period. Expect IFR conditions in/near any thunderstorm activity. && .HYDROLOGY... Point flood warnings remain in effect for the Big Sandy Creek near Havre and Clear Creek near Chinook as water levels, though decreasing, remain above flood stage. Widespread thunderstorm activity this aftn/eve will generate heavy rainfall across central Montana and portions of southwest Montana. This could push still swollen creeks/streams over their banks, and cause localized flash flooding conditions, especially near burn scars. Flash Flood Watches have been issued for eastern portions of central Montana as well as the burn scars in Madison, Jefferson and Gallatin counties. mpj && .PRELIMINARY POINT TEMPS/POPS... GTF 49 63 44 64 / 60 70 30 30 CTB 46 61 42 63 / 60 70 20 30 HLN 50 65 45 64 / 60 60 40 40 BZN 47 70 42 62 / 60 50 50 60 WEY 39 68 35 57 / 40 30 30 40 DLN 47 66 40 61 / 50 60 50 60 HVR 54 70 47 69 / 70 70 40 20 LWT 51 68 44 61 / 60 60 60 40 && .TFX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Chouteau... Fergus...Gallatin...Hill...Jefferson...Judith Basin...Madison. SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine... Broadwater...Cascade...Central and Southern Lewis and Clark... Chouteau...Fergus...Gallatin...Hill...Jefferson...Judith Basin... Liberty...Madison...Meagher...Southern Rocky Mountain Front. Flood Warnings until further notice for Big Sandy Creek near Havre, Clear Creek near Chinook. && weather.gov/greatfalls
Hazardous weather outlook, Jun 12, 10:14 AM MDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1014 AM MDT WED JUN 12 2013 MTZ011-013-015-047-050>052-055-131200- HILL-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON- GALLATIN- 1014 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD AND RIVER FLOOD HIGHLIGHTS REMAIN IN EFFECT FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA THROUGH TODAY. WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE PRODUCING LARGE HAIL...AND HEAVY RAINFALL THAT MAY CAUSE LOCAL STREAMS...CREEKS AND PREVIOUSLY BURNED SCARED AREAS TO RAPIDLY FILL AND CAUSE ADDITIONAL FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL THE WATER RETURNS BACK INTO ITS BANK. A SECOND ROUND OF THUNDERSTORMS IS EXPECTED ON THURSDAY. THE THREAT OF SEVERE WEATHER IS LOW...BUT SOME STORMS MAY PRODUCE SMALL HAIL AND MODERATE RAINFALL BRINGING FURTHER STREAM RISES AND RURAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING INFORMATION AND ANY WEATHER RELATED IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS. MTZ008>010-012-014-044>046-048-049-053-054-131200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- BROADWATER-MEAGHER- 1014 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE PRODUCING LARGE HAIL...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SECOND ROUND OF THUNDERSTORMS IS EXPECTED ON THURSDAY. THE THREAT OF SEVERE WEATHER IS LOW BUT SOME STORMS MAY PRODUCE SMALL HAIL AND MODERATE RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND RAINFALL INFORMATION AND ANY WEATHER RELATED IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS.
In the hours before
Local storm report, Jun 12, 4:11 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
411 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL CASCADE 47.27N 111.70W
06/12/2013 M0.50 INCH CASCADE MT NWS EMPLOYEE
PEA TO DIME-SIZED HAIL AND HEAVY RAIN. NO FLOODING.
&&
MLVSpecial weather statement, Jun 12, 4:29 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 429 PM MDT WED JUN 12 2013 MTZ012-050-054-122315- CASCADE MT-JUDITH BASIN MT-MEAGHER MT- 429 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MEAGHER...WESTERN JUDITH BASIN AND SOUTHEASTERN CASCADE COUNTIES UNTIL 515 PM MDT... AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26 MILES NORTHWEST OF WHITE SULPHUR SPRINGS... MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR COULD RESULT IN RAPIDLY RISING SMALL CREEKS AND STREAMS AND PONDING OF WATER ON ROADS. * LOCATIONS IMPACTED INCLUDE... MONARCH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4728 11094 4704 11058 4675 11115 4688 11134 TIME...MOT...LOC 2228Z 225DEG 23KT 4688 11115 NL
Special weather statement, Jun 12, 4:31 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 431 PM MDT WED JUN 12 2013 MTZ014-052>054-122315- BROADWATER MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-JEFFERSON MT-MEAGHER MT- 431 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS AND CLARK... WESTERN MEAGHER...NORTHEASTERN JEFFERSON AND NORTHWESTERN BROADWATER COUNTIES UNTIL 515 PM MDT... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MONTANA CITY...OR 11 MILES SOUTHEAST OF HELENA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR COULD RESULT IN RAPIDLY RISING SMALL CREEKS AND STREAMS AND PONDING OF WATER ON ROADS. * LOCATIONS IMPACTED INCLUDE... WINSTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4686 11159 4657 11128 4636 11186 4651 11206 TIME...MOT...LOC 2231Z 233DEG 22KT 4648 11186 NL
Special weather statement, Jun 12, 4:32 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 432 PM MDT WED JUN 12 2013 MTZ012-122300- CASCADE MT- 432 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CASCADE COUNTY UNTIL 500 PM MDT... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF CASCADE...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN RATES OF 2 TO 3 INCHES PER HOUR...HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SUN PRAIRIE... TRACY... SAND COULEE... GREAT FALLS... CENTERVILLE... BLACK EAGLE AND STOCKETT... MALMSTROM AFB... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4765 11127 4740 11103 4719 11158 4742 11180 TIME...MOT...LOC 2231Z 237DEG 32KT 4733 11149 PAN
Local storm report, Jun 12, 4:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
441 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 S CASCADE 47.20N 111.70W
06/12/2013 M0.25 INCH CASCADE MT TRAINED SPOTTER
WIND GUST OF 39 MPH AND PEA-SIZED HAIL.
0420 PM TSTM WND GST 5 S CASCADE 47.20N 111.70W
06/12/2013 M39 MPH CASCADE MT TRAINED SPOTTER
WIND GUST OF 39 MPH AND PEA-SIZED HAIL.
&&
MLVSpecial weather statement, Jun 12, 4:55 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 455 PM MDT WED JUN 12 2013 MTZ012-014-048-122345- CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-SOUTHERN ROCKY MOUNTAIN FRONT MT- 455 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK...EXTREME SOUTHERN TETON AND WESTERN CASCADE COUNTIES UNTIL 545 PM MDT... AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES NORTHWEST OF WOLF CREEK...OR 32 MILES WEST OF CASCADE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR COULD RESULT IN RAPIDLY RISING SMALL CREEKS AND STREAMS AND PONDING OF WATER ON ROADS. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL LEWIS AND CLARK COUNTY... RURAL WESTERN CASCADE COUNTY... RURAL SOUTHERN TETON COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4755 11210 4724 11183 4692 11241 4719 11255 TIME...MOT...LOC 2254Z 227DEG 20KT 4719 11237 NL
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:28 AM MDT | Flash Flood Watch | TFX | 14 hr | |
| Jun 12, 2:22 PM MDT | Special Weather Statement | TFX | Broadwater | 38 min |
| Jun 12, 2:42 PM MDT | Severe Thunderstorm Warning | TFX | Jefferson, Lewis and Clark | 48 min |
| Jun 12, 2:50 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 25 min |
| Jun 12, 3:03 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 3 hr |
| Jun 12, 3:11 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Cascade, Jefferson, Lewis and Clark, Meagher | 49 min |
| Jun 12, 3:13 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark | 47 min |
| Jun 12, 4:29 PM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Jun 12, 4:31 PM MDT | Special Weather Statement | TFX | Broadwater | 44 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | TFX | Cascade | 28 min |
| Jun 12, 4:55 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 50 min |
| Jun 12, 5:00 PM MDT | Special Weather Statement | TFX | Judith Basin | 30 min |
| Jun 12, 5:03 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson, Lewis and Clark, Meagher | 42 min |
| Jun 12, 5:25 PM MDT | Special Weather Statement | TFX | Cascade | 35 min |
| Jun 12, 5:35 PM MDT | Special Weather Statement | TFX | Teton | 40 min |
| Jun 12, 5:41 PM MDT | Special Weather Statement | TFX | Liberty | 49 min |
| Jun 12, 5:51 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Pondera, Teton | 39 min |
Nearby
Flash Flood Warnings in Montana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.